Approaches to extended non-quadratic stability and stabilization conditions for discrete-time TakagiSugeno fuzzy systems

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

56 Citations (Scopus)

Abstract

This paper provides simple and effective linear matrix inequality (LMI) characterizations for the stability and stabilization conditions of discrete-time TakagiSugeno (TS) fuzzy systems. To do this, more general classes of non-parallel distributed compensation (non-PDC) control laws and non-quadratic Lyapunov functions are presented. Unlike the conventional non-quadratic approaches using only current-time normalized fuzzy weighting functions, we consider not only the current-time fuzzy weighting functions but also the l-step-past (l≥0) and one-step-ahead ones when constructing the control laws and Lyapunov functions. Consequently, by introducing additional decision variables, it can be shown that the proposed conditions include the existing ones found in the literature as particular cases. Examples are given to demonstrate the effectiveness of the approaches.

Original languageEnglish
Pages (from-to)534-538
Number of pages5
JournalAutomatica
Volume47
Issue number3
DOIs
Publication statusPublished - 2011 Mar 3

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Approaches to extended non-quadratic stability and stabilization conditions for discrete-time TakagiSugeno fuzzy systems'. Together they form a unique fingerprint.

  • Cite this